I am wondering if anyone has experience with increasing from 75mg to 150mg with Effexor? I have been on 75 about 8-9months but increasing as it was not feeling as effective anymore. No real side effects with the 75mg. I lost about ten lbs but I was post-partum and needing to lose anyway. I gained it back after several months (but could be due to eating habits). Did you notice changes in weight or appetite when increasing? Or other side effects?
Venlafaxine/effexor 75mg to 150mg?
Question posted by Slav1515 on 21 April 2022
Last updated on 21 April 2022 by WildcatVet
It's not uncommon for new or increased side effects to occur with dosage adjustments and you would be doubling your dose. But since you didn't have side effects with the 75mg you may not have any at all or they could be mild and resolve quickly. I was fortunate not to have any side effects when I was taking venlafaxine and we ended up increasing my dose to 225mg... and no weight gain either.
Weight gain is a tricky question because Effexor is considered weight neutral in that if there are weight changes it can go either way:
"Common (1% to 10% of users): Decreased appetite, increased appetite, weight gain, weight loss"
Anorexia is also very common in about 20% of users.
Maybe if you were to have side effects you could decrease to 112.5mg temporarily until you get stabilized on that dose before jumping up to the 150mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.